# SDR 97ZZZM236

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282US
- Make and model: Boeing 727251
- Aircraft serial: 21161
- Engine: Pwa JT8D15A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 745705
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 15,613 hours
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE COMPRESSOR STALLS AT FLT LVL 33,000.  NO BLEED CONFIGURATION.  REDUCED POWER TO 1.6 EPR AND CHANGED BLEED AIR FORCE FOR LEFT AIRCONDITIONING PACK.  AIRCRAFT DIVERTED TO TPA.  FOUND METAL IN TAIL PIPE.  OPENED ALL 3 BANDS FOR BORESCOPE INSPECTION.  FOUND 5TH STAGE COMPRESSOR DAMAGED BEYOND LIMITS.  ENGINE CHANGE IN PROGRESS.
